MAUDE Adverse Event Report: MENTOR TEXAS HUNSTAD 12GA X 30CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS HUNSTAD 12GA X 30CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a hunstad infiltration cannula was found to be leaking at the hub by the end user.The device was not in use at the time, and there was no reported patient involvement.
 
Additional Manufacturer Narrative
On (b)(6) 2019, photo evaluation was completed.Upon visual inspection of the pictures, it was observed a canula with no apparent damage.No anomalies were observed.The photos do not provide enough evidence to determine any visible failure.Hands on analysis should provide the evidence necessary to confirm any failure.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
HUNSTAD 12GA X 30CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9215029
Report Number1645337-2019-22192
Device Sequence Number14074588
Product Code MUU
UDI-Device Identifier00081317022497
UDI-Public00081317022497
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1